Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zelnorm

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Vicki
Guest
 
Posts: n/a
Default New User

Hi:<br>Like so many of you, I have suffered with this all of my life. I am 49 years old and took my zelnorm Monday evening. About two hours after I took half a dose (my doc suggested) I had a major bowel movement and for the first time in a long time, felt the bloating and pain significantly diminish. I had another BM the next day but by Wednesday, all action had stopped. I increased to the full dose and am feeling the full and bloated feeling again. After having read all of your comments, I think I need to focus on the empty stomach - - good advise. The other good advise I heard was to give it a month. I will. I'll write again and let you all know if it works for me.<br>
Reply With Quote
  #2  
Old 09-12-2007, 02:39 PM
Unregistered
Guest
 
Posts: n/a
Default Zelnorm

I am allergic to wheat, and must be very careful with fiber laxatives. I was taking Levsin because of severe abdominal pain after eating certain foods. I started on Zelnorm about 2 weeks ago, and stopped the Levsin. I didn't see results from the constipation for a couple of days however, I experienced relief from the horrible bloating. The buttons on my pants (even when they were'nt tight) don't hurt my stomach anymore. I haven't had any diarrhea and sometimes I've taken 3 a day, (I don't know if that is good.) I bet I'm not taking it early enough before a meal on an empty stomach. I'm going to try to take it about 1 hour before my meal on an empty stomach and see if 2 will, work.<br>Kristy
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
new user of welchol june c Welchol 1 11-08-2007 08:25 PM
new user teri Zelnorm 0 09-12-2007 02:34 PM
beginning benicar user robert Benicar 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:12 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.